Síguenos en Twitter     Síguenos en Facebook     Síguenos en Google+     Síguenos en YouTube     Siguenos en Linkedin     Correo Grupsagessa     Gmail     Yahoo Mail     Dropbox     Instagram     Pinterest     Slack     Google Drive     Reddit     StumbleUpon     Print

SOBRE EL AUTOR **

Mi foto
FACP. Colegio de médicos de Tarragona Nº 4305520 / fgcapriles@gmail.com

WORLD EMERGENCY MEDICINE SOCIETIES

Cranial Nerve VI Palsy Emergency

Buscar en contenido

Contenido:

jueves, 5 de enero de 2017

Low and Slow Poisoning

low and slow poisoning
Emergency Medicine Cases - By Anton Helman - January 3rd, 2017
"One of the things we need to think about whenever we see a patient who’s going low and slow with hypotension and bradycardia is an overdose. B-blockers, calcium channel blockers (CCB) and digoxin are some of the most frequently prescribed cardiovascular drugs. And inevitably we’re going to be faced with both intentional and unintentional overdoses from these drugs in the ED. On this EM Cases podcast the Medical Director of The Ontario Poison Control Centre and Emergency Physician at St. Michael’s Hospital, Dr. Margaret Thompson, along with Dr. Emily Austin, Emergency Physician and Toxicologist at St. Michael’s Hospital, help us to recognize these overdoses early and manage them appropriately..."